Blip and CD4 decline
Jul 17, 2011
I started treatment 2 years ago (atripla). My recent numbers are: Oct 2010: VL<20, CD4 590, 28% March 2011: VL<20, CD4 570, 29% July 2011: VL 55, CD4 510, 27% My doctor says this is just a blip and the decline in CD4 and percentage is normal fluctuation, nothing to worry. I'd love to get your opinion well. A detectable viral load and loss of 60 cells is a bit worrying to me. I take my pills regularly every night.
Response from Dr. Holodniy
I agree with your doctor. Nothing to worry about. You are within the margin of error for CD4 count and percent, and that viral load is likely the result of assay variation, AKA blip, and not something serious.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Chances Of Getting HIV From Breast Milk?
- Is Dizziness An Acute Symptom Of AIDS?
- Probability Of Getting HIV From Blowjob From A Prostitute
- Can Vaginal Prolapse Cause Low Back Pain?
- Can You Get Std If You And Your Partner Are Virgin And Have Oral Sex?
- Pathophysiology Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.